# SDR DL733040901

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 52,108 hours, 30,324 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: 473925
- Part serial: 1562
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL280 DEPARTING SFO HAD INERMITTENT FWD CARGO FIRE WARNING (BELL & LIGHT).  BOTTLES FIRED.  VERIFIED NO FIRE.  REPLACED FIRE DETECTION CONTROLLER.
